# SDR CALA2020042400859

- Difficulty date: April 20, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0559) STA 780+24 STR 16R CRACKED. REF ST-SAA NR 0091789. CHECKED LIMITS TO CRACKED STRINGER 16R AT STA 780+24; L=.40". OU T OF LIMITS IAW B757-300 SRM 53-00-53 ADI, FIG 101,NOTE A, NO CR ACKS ALLOWED. REMOVED, FABRICATED AND INSTALLED NEW STRINGER SEC TION AT STA 776 TO 780+24, S-16R; P/N: VTSAA143N3110-478, IAW BO EING DRAWING 143N3110-478 ADN 143N3500. AREA F.O.D FREE. WORK AC COMPLISHED, INSPECTED.
